# SDR DJFA20140708001

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N721FL
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 15,383 hours, 9,412 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED THE WEMAC BOOST FAN WAS LOUD & GRINDING & HAD A HOT ELEC ODOR.   WITH FAN OFF THE SMELL DISSIPATES.  REPLACED THE AFT BLOWER ASSEMBLY.  OPERATIONS CHECKS WERE GOOD & THE ACFT WAS RETURNED TO SERVICE.
